Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 296, NWS Norman, OK

May 29, 20126 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 29, 2012, 5:28 PM CDT for 6 counties in Oklahoma. It was in force for 62 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2012, 5:28 PM CDT (22:28 UTC)
Expired
May 29, 2012, 6:30 PM CDT
In force
62 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Alfalfa County, OK, Blaine County, OK, Garfield County, OK, Grant County, OK, Kingfisher County, OK, Major County, OK

The radar

The Vance AFB radar (KVNX), 52 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 5:33 PM CDTHAIL 23 N Okeene, OK
May 29, 6:01 PM CDTHAIL 2.752 W Lacey, OK
May 29, 6:03 PM CDTHAIL 36 E Okeene, OK
May 29, 6:23 PM CDTHAIL 21 Wnw Lahoma, OK
May 29, 6:26 PM CDTHAIL 1Lahoma, OK
May 29, 6:35 PM CDTHAIL 32 Ene Meno, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 3:55 PM CDTSevere Thunderstorm WatchSPC12 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 10.5 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2012-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 240 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2012-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
240 J/kg
Mixed-layer CIN
-321 J/kg
Mixed-layer LCL
1592 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

557 
WUUS54 KOUN 292228
SVROUN
OKC003-011-047-053-073-093-292330-
/O.NEW.KOUN.SV.W.0296.120529T2228Z-120529T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
528 PM CDT TUE MAY 29 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ALFALFA COUNTY IN NORTHWEST OKLAHOMA...
  NORTHEASTERN BLAINE COUNTY IN NORTHWEST OKLAHOMA...
  GARFIELD COUNTY IN NORTHERN OKLAHOMA...
  EXTREME SOUTHWESTERN GRANT COUNTY IN NORTHERN OKLAHOMA...
  NORTH CENTRAL KINGFISHER COUNTY IN CENTRAL OKLAHOMA...
  MAJOR COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 630 PM CDT

* AT 523 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR 
  SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS 
  WERE LOCATED ALONG A LINE EXTENDING FROM HELENA TO OKEENE...MOVING 
  EAST AT 25 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  ENID...HENNESSEY...WAUKOMIS...OKEENE...LAHOMA...HELENA...
  RINGWOOD...DRUMMOND...CLEO SPRINGS...GOLTRY...BRECKENRIDGE...
  KREMLIN...ALINE...AMES...MENO...FAIRMONT...HILLSDALE...CARRIER...
  BISON AND VANCE AIR FORCE BASE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3607 9768 3605 9848 3655 9845 3669 9770
TIME...MOT...LOC 2223Z 259DEG 21KT 3650 9826 3613 9826 

$$

MAXWELL
1 follow-up statement
385 
WWUS54 KOUN 292303
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
603 PM CDT TUE MAY 29 2012

OKC003-011-047-053-073-093-292330-
/O.CON.KOUN.SV.W.0296.000000T0000Z-120529T2330Z/
MAJOR OK-BLAINE OK-KINGFISHER OK-GRANT OK-GARFIELD OK-ALFALFA OK-
603 PM CDT TUE MAY 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM 
CDT FOR MAJOR...NORTHEASTERN BLAINE...NORTH CENTRAL KINGFISHER...
EXTREME SOUTHWESTERN GRANT...GARFIELD AND SOUTHEASTERN ALFALFA 
COUNTIES...

AT 601 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE 
DESTRUCTIVE HAIL UP TO BASEBALL SIZE AND DAMAGING WINDS IN EXCESS 
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 
GOLTRY TO 8 MILES EAST OF OKEENE...MOVING EAST AT 15 MPH. BASEBALL 
SIZE HAIL WAS REPORTED NEAR LACEY.

LOCATIONS IMPACTED INCLUDE...
ENID...HENNESSEY...WAUKOMIS...OKEENE...POND CREEK...LAHOMA...
HELENA...RINGWOOD...DRUMMOND...GOLTRY...BRECKENRIDGE...KREMLIN...
AMES...MENO...FAIRMONT...HILLSDALE...CARRIER...BISON...VANCE AIR 
FORCE BASE AND ISABELLA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3669 9770 3607 9768 3605 9836 3657 9834
TIME...MOT...LOC 2301Z 259DEG 14KT 3658 9817 3611 9817 

$$

MAXWELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:11 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, May 29, 3:11 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
311 PM CDT TUE MAY 29 2012

.DISCUSSION...
SFC LOW IS POSITIONED OVER NE TX PANHANDLE WITH WARM FRONT EXTENDING
ACROSS THE OK/KS BORDER AND A DRYLINE EXTENDING SOUTH ACROSS WESTERN
OK. THESE BOUNDARIES AND TRIPLE POINT COULD BE FOCUS FOR CONVECTION
LATER THIS AFTERNOON AND THIS EVENING WITH THE BEST CHANCES ALONG
THE FRONT AND NEAR THE TRIPLE POINT. THIS ACTIVITY IS EXPECTED TO
THEN CONGEAL INTO ONE OR MORE STORM COMPLEXES THAT MOVE ACROSS THE
FA TONIGHT WITH THE BEST CHANCE ACROSS NORTH CENTRAL/CENTRAL OK.
SOME OF THE STORMS WILL BECOME SEVERE PRODUCING LARGE HAIL AND
DAMAGING WIND GUSTS.

ANOTHER ROUND OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS IS
EXPECTED TO OCCUR WEDNESDAY AFTN/NIGHT. A SHORTWAVE WILL MOVE ACROSS
THE REGION WEDNESDAY/THURSDAY PROVIDING SOME UPPER SUPPORT THAT IS
LACKING FOR TODAY. A COLD FRONT WILL ALSO MOVE ACROSS THE REGION
LATE WEDNESDAY INTO THURSDAY. SOME OF THE STORMS WILL LIKELY BECOME
SEVERE. LOCALLY HEAVY RAIN COULD ALSO BECOME AN ISSUE IN SOME AREAS.

COOLER AIR IS EXPECTED TO MOVE INTO THE REGION BEHIND THE FRONT
LEADING TO BELOW NORMAL TEMPERATURES FOR ABOUT THE LATTER HALF OF
THE WEEK. TEMPERATURES WILL WARM TO AOA NORMAL OVER THE WEEKEND INTO
EARLY NEXT WEEK. RIGHT NOW THE FORECAST IS DRY AFTER THURSDAY BUT
WITH RETURNING MOISTURE AND NW FLOW FOR AT LEAST THE LAST HALF OF
THE WORK WEEK SOME ADDITIONAL STORMS CAN NOT BE RULED OUT.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  70  88  64  77 /  50  30  70  20
HOBART OK         69  90  63  80 /  40  30  50  10
WICHITA FALLS TX  72  93  65  85 /  30  20  40  20
GAGE OK           65  82  61  75 /  30  40  50  10
PONCA CITY OK     65  82  60  73 /  60  50  80  20
DURANT OK         72  88  70  83 /  40  30  70  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

17/25
Hazardous weather outlook, May 29, 12:06 PM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1206 PM CDT TUE MAY 29 2012

OKZ004>048-050>052-TXZ083>090-301000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1206 PM CDT TUE MAY 29 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND EVENING ACROSS OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA COVERS ALL COUNTIES IN OKLAHOMA AND WESTERN
NORTH TEXAS COVERED BY NWS NORMAN.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM
THROUGH MIDNIGHT CDT.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS LATE THIS
AFTERNOON AND EVENING.

IMPACTS...
HAIL LARGER THAN TWO INCHES IN DIAMETER WILL BE THE MAIN
HAZARD...CAUSING DAMAGE TO ROOFS...CROPS AND CARS.

DAMAGING WIND GUSTS OVER 65 MPH WILL ALSO BE POSSIBLE...CAUSING
DAMAGE TO STRUCTURES...TREES AND UTILITY LINES.

DISCUSSION...
SURFACE LOW PRESSURE WILL DEEPEN THIS AFTERNOON OVER THE
NORTHEASTERN TEXAS PANHANDLE. AS THIS OCCURS...A WARM FRONT WILL
MOVE NORTH AND REACH THE KANSAS OKLAHOMA BORDER REGION BY 6 PM CDT.
A DRYLINE WILL BE SITUATED ACROSS WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS...SHARPENING THROUGH THE AFTERNOON. AMPLE MOISTURE
AND RISING TEMPERATURES WILL LEAD TO A HIGHLY UNSTABLE WARM SECTOR
OVER OKLAHOMA AND NORTH TEXAS THIS AFTERNOON AND EVENING.

STRONG SURFACE HEATING WILL WEAKEN INHIBITION...ALLOWING FOR
ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT BETWEEN
4 AND 7 PM CDT. THIS WILL LIKELY OCCUR FIRST NEAR THE OKLAHOMA
KANSAS LINE OR ALONG THE DRYLINE IN WESTERN OKLAHOMA. STORMS WILL
MOVE EAST AND SOUTHEAST LATE THIS AFTERNOON AND EVENING.

INITIAL STORMS WILL POSE A THREAT OF VERY LARGE HAIL AND DAMAGING
WINDS. STORMS MAY GROW INTO A COMPLEX AFTER 7 PM CDT...POSING
MAINLY A DAMAGING WIND THREAT MAINLY NORTHEAST OF A WOODWARD TO
DURANT LINE. ALTHOUGH A FEW SEVERE STORMS CANNOT BE RULED OUT
AFTER MIDNIGHT...MUCH OF THE SEVERE POTENTIAL WILL DIMINISH.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY MAY 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN MAY OCCUR WITH THUNDERSTORMS LATE
THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
WIDESPREAD AND POSSIBLY SIGNIFICANT SEVERE WEATHER IS ANTICIPATED
ON WEDNESDAY AS LARGE INSTABILITY AND A LOW PRESSURE DISTURBANCE
CONTRIBUTE TO SCATTERED TO NUMEROUS THUNDERSTORMS DURING THE
LATE AFTERNOON AND EVENING HOURS. LARGE HAIL AND DAMAGING WINDS
WILL BE THE MAIN HAZARDS...THOUGH A TORNADO OR TWO MAY ALSO OCCUR.

STORMS MAY LINGER INTO THURSDAY WITH A CONTINUED THREAT OF
DAMAGING WINDS DURING THE MORNING HOURS.

BY THURSDAY AFTERNOON...STORM CHANCES DECREASE WITH A RELATIVELY
DRY PATTERN SETTING UP THROUGH THE WEEKEND.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN MAY OCCUR WITH THUNDERSTORMS WEDNESDAY INTO
THURSDAY MORNING.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM CDT WEDNESDAY.

AUSTIN/MBS/MAXWELL

In the hours before

Special weather statement, May 29, 5:10 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
510 PM CDT TUE MAY 29 2012

OKZ035>037-292245-
KIOWA OK-TILLMAN OK-JACKSON OK-
510 PM CDT TUE MAY 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KIOWA...
NORTHWESTERN TILLMAN AND NORTHEASTERN JACKSON COUNTIES UNTIL 545
PM CDT...

AT 509 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HEADRICK...
MOVING EAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
SNYDER...MOUNTAIN PARK...HEADRICK AND TOM STEED RESERVOIR.

LAT...LON 3479 9890 3450 9885 3453 9919 3471 9922
TIME...MOT...LOC 2209Z 262DEG 12KT 3463 9912

MAXWELL
Local storm report, May 29, 5:13 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
513 PM CDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             1 SE HEADRICK           34.62N 99.12W
05/29/2012  E0.75 INCH       JACKSON            OK   AMATEUR RADIO

0500 PM     HAIL             6 WNW BURLINGTON        36.93N 98.52W
05/29/2012  E0.88 INCH       ALFALFA            OK   PUBLIC

0511 PM     HAIL             HEADRICK                34.63N 99.14W
05/29/2012  E1.75 INCH       JACKSON            OK   PUBLIC

&&

NWS NORMAN
Special weather statement, May 29, 5:14 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
514 PM CDT TUE MAY 29 2012

OKZ036-037-TXZ085-292245-
TILLMAN OK-JACKSON OK-WILBARGER TX-
514 PM CDT TUE MAY 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL TILLMAN...
SOUTHEASTERN JACKSON AND NORTH CENTRAL WILBARGER COUNTIES UNTIL
545 PM CDT...

AT 509 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FARGO...
MOVING EAST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
FREDERICK...DAVIDSON AND FARGO.

LAT...LON 3448 9902 3421 9898 3424 9931 3440 9933
TIME...MOT...LOC 2209Z 266DEG 7KT 3432 9924

MAXWELL
Local storm report, May 29, 5:19 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
519 PM CDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HAIL             5 E ALTUS               34.64N 99.25W
05/29/2012  E0.88 INCH       JACKSON            OK   PUBLIC

0518 PM     HAIL             HEADRICK                34.63N 99.14W
05/29/2012  E1.75 INCH       JACKSON            OK   EMERGENCY MNGR

            THE REPORT WAS RELAYED BY ALTUS EMERGENCY MANAGEMENT.

&&

NWS NORMAN
Local storm report, May 29, 5:25 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
525 PM CDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             1 S HEADRICK            34.61N 99.14W
05/29/2012  E1.00 INCH       JACKSON            OK   AMATEUR RADIO

0524 PM     HAIL             2 W BURLINGTON          36.90N 98.46W
05/29/2012  E1.00 INCH       ALFALFA            OK   PUBLIC

&&

NWS NORMAN
Local storm report, May 29, 5:27 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
527 PM CDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HAIL             2 ENE HEADRICK          34.64N 99.10W
05/29/2012  E1.25 INCH       TILLMAN            OK   TRAINED SPOTTER

            THE HAIL WAS REPORTED ON HWY 62... ONE MILE EAST OF THE
            TILLMAN COUNTY LINE.

0522 PM     HAIL             3 N OKEENE              36.16N 98.32W
05/29/2012  E1.50 INCH       BLAINE             OK   TRAINED SPOTTER

&&

NWS NORMAN

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:00 PM CDTSevere Thunderstorm WarningOUNComanche, Grady, Stephens45 min
May 28, 7:08 PM CDTSpecial Weather StatementOUNCleveland22 min
May 28, 7:19 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pottawatomie41 min
May 28, 7:40 PM CDTSpecial Weather StatementOUNLogan35 min
May 28, 7:41 PM CDTSpecial Weather StatementOUNCarter, Love34 min
May 28, 7:43 PM CDTSevere Thunderstorm WarningOUNGrady32 min
May 28, 7:58 PM CDTSevere Thunderstorm WarningOUNPayne47 min
May 28, 8:00 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain45 min
May 28, 8:12 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain48 min
May 28, 8:15 PM CDTSpecial Weather StatementOUNLogan30 min
May 28, 8:30 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan45 min
May 28, 8:39 PM CDTSpecial Weather StatementOUNLove36 min
May 28, 8:45 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne60 min
May 28, 9:11 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma49 min
May 28, 9:15 PM CDTSpecial Weather StatementOUNMarshall30 min
May 28, 9:29 PM CDTSevere Thunderstorm WarningOUNLincoln61 min
May 28, 9:57 PM CDTSevere Thunderstorm WarningOUNCanadian22 min
May 28, 10:40 PM CDTSpecial Weather StatementOUNLincoln35 min
May 28, 10:54 PM CDTSevere Thunderstorm WarningOUNLincoln24 min
May 28, 11:20 PM CDTSpecial Weather StatementOUNAtoka, Bryan, Carter, Johnston, Love, Marshall25 min
May 28, 11:54 PM CDTSpecial Weather StatementOUNAtoka, Bryan, Johnston, Love, Marshall51 min
May 29, 12:41 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Marshall49 min
May 29, 4:37 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods53 min
May 29, 4:51 PM CDTSpecial Weather StatementOUNKiowa24 min
May 29, 5:10 PM CDTSpecial Weather StatementOUNKiowa35 min
May 29, 5:12 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman63 min
May 29, 5:14 PM CDTSpecial Weather StatementOUNTillman31 min
May 29, 5:21 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman54 min
May 29, 5:26 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant64 min
May 29, 5:40 PM CDTSevere Thunderstorm WarningOUNHarper, Woods65 min
May 29, 5:47 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant43 min
May 29, 6:06 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman54 min
May 29, 6:09 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Kiowa, Tillman66 min
May 29, 6:26 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Grant, Kingfisher, Logan and 1 more64 min
May 29, 6:34 PM CDTSpecial Weather StatementOUNAlfalfa26 min
May 29, 6:39 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward55 min
May 29, 6:43 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady47 min
May 29, 6:51 PM CDTSevere Thunderstorm WarningOUNGrant54 min
May 29, 6:54 PM CDTSpecial Weather StatementOUNKay36 min
May 29, 6:55 PM CDTSpecial Weather StatementOUNNoble, Payne35 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.